# SDR HEEA079746

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N3208H
- Make and model: Bell 212
- Aircraft serial: 31304
- Aircraft time: 6,162 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 071127401
- Part serial: 3761
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER NON FUNCTIONAL.
